# SDR GAIA02062ST

- Difficulty date: May 17, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N284KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21108
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: MS20253P47200
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK INSPECTION, IT WAS DISCOVERED THE MAIN CARGO DOOR HINGE AFT UPPER SECTION IS CRACKED.  ACCOMPLISHED MAIN CARGO DOOR HINGE UPPER AFT SECTION REPLACEMENT IAW B727-200 MM AEI STC SA179SO.  (M)
